Complexity lower bounds for approximation algebraic computation trees

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

4 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)499-512
Journal / PublicationJournal of Complexity
Volume15
Issue number4
Publication statusPublished - Dec 1999

Abstract

We prove lower bounds for approximate computations of piecewise polynomial functions which, in particular, apply for round-off computations of such functions. © 1999 Academic Press.